I'm sorry you are suffering from this condition, I can only imagine how dreadful it must be.
I would have suggested you see an ENT, a neuro and an ophthalmologist, but I see you've been to all of these and more.
Since you were diagnosed with BPPV, the only thing I can possibly suggest is that not enough tests were done to positively rule this condition out.
Because I did not know what BPPV was, I went to the Mayo Clinic website and read up on this condition. In short, here are a couple of things I learned about this disorder.
By Mayo Clinic Staff:
If the cause of your symptoms is difficult to determine, your doctor may order additional testing, such as:
Electronystagmography (ENG) or videonystagmography (VNG). The purpose of these tests is to detect abnormal eye movement. ENG (which uses electrodes) or VNG (which uses small cameras) can help determine if dizziness is due to inner ear disease by measuring involuntary eye movements while your head is placed in different positions or your balance organs are stimulated with water or air.
Magnetic resonance imaging (MRI). This test uses a magnetic field and radio waves to create cross-sectional images of your head and body. Your doctor can use these images to identify and diagnose a range of conditions. MRI may be performed to rule out other possible causes of vertigo.
I normally don't ever rely on websites, but the Mayo Clinic is one I have complete trust in. I am not saying you should have these tests performed, but perhaps it would be worth discussing them with your doctor or the ENT. There is obviously a reason causing this terrible vertigo and just maybe these tests would find it.
The Mayo Clinic also said:
The signs and symptoms of BPPV can come and go, with symptoms commonly lasting less than one minute. Episodes of benign paroxysmal positional vertigo can disappear for some time and then recur.
Some people may believe it was being on Paxil that has caused this, but you were weaned off that medication for 8 months before these symptoms began. It may be a good idea to let your doctor know that you had been on Paxil for 3 years.
Are you taking any medication for your GAD? If so what and at what dosage?
I wish I could have given you something more concrete and hopefully someone else on the forum has experienced this same thing and can offer you a better answer. Just don't give up looking for a cause.
I wish you the very best and hope you get an answer soon.
Well, either you have GAD, or you have something causing this dizziness that is physiological in nature. If it's GAD, dizziness is a very common symptom of anxiety attacks. If it's something else, then it isn't necessarily an anxiety problem. I hope you continue to seek out a cause. Good luck.